Frobenius and Spherical Codomains and Neighbourhoods

  • Andreas Hochenegger

    Dipartimento di Matematica, Politecnico di Milano, Italia
  • Ciaran Meachan

    School of Mathematics, University of Glasgow, Scotland, UK
Frobenius and Spherical Codomains and Neighbourhoods cover
Download PDF

This article is published open access.


Given an exact functor between triangulated categories which admits both adjoints and whose cotwist is either zero or an autoequivalence, we show how to associate a unique full triangulated subcategory of the codomain on which the functor becomes either Frobenius or spherical, respectively. We illustrate our construction with examples coming from projective bundles and smooth blowups. This work generalises results about spherical subcategories obtained by Martin Kalck, David Ploog and the first author.

Cite this article

Andreas Hochenegger, Ciaran Meachan, Frobenius and Spherical Codomains and Neighbourhoods. Doc. Math. 25 (2020), pp. 483–525

DOI 10.4171/DM/755